PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 140 | 3 | 225-235
Tytuł artykułu

On weakly infinite-dimensional subspuees

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We will construct weakly infinite-dimensional (in the sense of Y. Smirnov) spaces X and Y such that Y contains X topologically and $dim Y = ω_0$ and $dim X = ω_0 + 1$. Consequently, the subspace theorem does not hold for the transfinite dimension dim for weakly infinite-dimensional spaces.
Kategorie tematyczne
Rocznik
Tom
140
Numer
3
Strony
225-235
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-11-12
poprawiono
1991-01-25
poprawiono
1991-07-24
Twórcy
autor
  • Department of Mathematics, Free University, de Boelelaan 1081, 1081 Hv Amsterdam, The Netherlands
Bibliografia
  • [B1] P. Borst, Classification of weakly infinite-dimensional spaces. Part I: A transfinite extension of the covering dimension, Fund. Math. 130 (1988), 1-25.
  • [B2] P. Borst, Classification of weakly infinite-dimensional spaces. Part II: Essential mappings, ibid., 73-99.
  • [Ch] V. A. Chatyrko, On the transfinite dimension dim, to appear.
  • [E1] R. Engelking, General Topology, PWN, Warszawa 1977.
  • [E2] R. Engelking, Dimension Theory, PWN, Warszawa 1978.
  • [He] D. W. Henderson, A lower bound for transfinite dimension, Fund. Math. 63 (1968), 167-173.
  • [L] L. A. Lyuksemburg, On transfinite inductive dimensions, Soviet Math. Dokl. 14 (1973), 388-393.
  • [P] R. Pol, On classification of weakly infinite-dimensional compacta, Fund. Math. 116 (1983), 169-188.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv140i3p225bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.